# SDR SWAA2022092941868

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 79,314 hours, 46,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SILL INNER STRAP SCUFF PLATE REQUIRES REPLACEMENT; REF TTG8Q00F0TV5; EA 22-153-02897 TLD. / [01] REMOVED AND REPLACED FWD CARGO CENTER SCUFF PLATE PER AMM 25-52-10.;[02] ADDED LP# PER ERIC YOUNG 36461.
